ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Метод конструктивного построения факторизации для одного класса матриц-функций

Камалян, А. Г. and Оганян, В. А. (1993) Метод конструктивного построения факторизации для одного класса матриц-функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (3). pp. 46-62. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Additional Information: Constructive method of factorization for a certain class of matrix functions.
    Uncontrolled Keywords: Kamalian A. G., Ohanian V. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 13:40
    Last Modified: 29 Oct 2012 13:40
    URI: http://mathematics.asj-oa.am/id/eprint/721

    Actions (login required)

    View Item